# SDR C2XA09IA050

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 10,641 hours, 6,090 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2371 THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN AFTER TAKEOFF.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX GROUND RAN THE ENGINES TO REMOVE RESIDUAL OIL FROM THE BLEED AIR SYSTEM FROM A PREVIOUS ENGINE CHANGE, OPS TESTED THE PAX SYSTEM WITH NO SMOKE NOTED.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
